Journal of Symbolic Logic

The Well-Foundedness of the Mitchell Order

J. R. Steel

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 58, Issue 3 (1993), 931-940.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744306

Mathematical Reviews number (MathSciNet)
MR1242047

Zentralblatt MATH identifier
0804.03038

JSTOR
links.jstor.org

Citation

Steel, J. R. The Well-Foundedness of the Mitchell Order. J. Symbolic Logic 58 (1993), no. 3, 931--940. https://projecteuclid.org/euclid.jsl/1183744306


Export citation